# SDR ASAA2021090535866

- Difficulty date: September 5, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 40,400 hours, 11,804 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Thermocouple
- Condition: Faulted
- Location: Apu Egt
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT X2 APU NOT STARTING. GROUNDED - YES. BITE CHECK C/W. FOUND FAULT MSG 49-491012 TWICE, AND 49-71147 & 49-71148 EGT 1&2 THERMOCOUPLE LOSS OF EGT SHUTDOWN, OPERATED APU, STARTED AND RAN NORMALY.
